# SDR R61A2020010320005

- Difficulty date: January 2, 2020
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N128HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000208
- Aircraft time: 31,052 hours, 23,986 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 011462
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 15,019 hours, 10,838 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT UNDER CEILING PANEL 338BLC INOPERATIVE. R&R EMERGENCY LIGHT POWER UNIT UNDER CEILING PANEL 227BLC IAW AMM 33-50-01.
